CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
An overview on the designs of distributed observers in LTI multi-agent systems 期刊论文
SCIENCE CHINA-TECHNOLOGICAL SCIENCES, 2021, 页码: 10
Authors:  Pei YingQing;  Gu HaiBo;  Liu KeXin;  Lu JinHu
Favorite  |  View/Download:33/0  |  Submit date:2022/04/02
multi-agent system  linear time-invarient system  distributed observer  consensus  
LS-Based Parameter Estimation of DARMA Systems with Uniformly Quantized Observations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2021, 页码: 18
Authors:  Jing Lida;  Zhang Ji-Feng
Favorite  |  View/Download:52/0  |  Submit date:2021/10/26
Discrete-time linear time-invariant systems  parameter estimation  quantized output  
C-1 WEAK PALIS CONJECTURE FOR NONSINGULAR FLOWS 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2018, 卷号: 38, 期号: 4, 页码: 1809-1832
Authors:  Xiao, Qianying;  Zheng, Zuohuan
Favorite  |  View/Download:90/0  |  Submit date:2019/12/13
Nonsingular flow  Morse-Smale system  away from horseshoe  linear Poincare flow  central model  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:283/68  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
State estimation with quantised innovations and communication channels 期刊论文
IET Control Theory and Applications, 2015, 卷号: 9, 期号: 17, 页码: 2606-2612
Authors:  Guo, Jin;  Zhao, Yanlong;  Sun, Chang-Yin
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Isolated nonnegative solutions of infinite-dimensional algebraic Riccati equations 期刊论文
SYSTEMS & CONTROL LETTERS, 1999, 卷号: 37, 期号: 4, 页码: 229-236
Authors:  Gao, MC;  Hou, JC
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
infinite-dimensional spaces  continuous time linear systems  discrete-time linear systems  algebraic Riccati equations  isolated nonnegative solutions  invariant subspaces  
Robust estimation without positive real condition 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1998, 卷号: 43, 期号: 7, 页码: 938-943
Authors:  Li, RS;  Hong, HM
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
adaptive control  least squares  robust estimation  stochastic system  unmodeled dynamics